MAUDE Adverse Event Report: TELEFLEX MEDICAL PE ADULT-PED WET LF; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE ADULT-PED WET LF; BOTTLE, COLLECTION, VACUUM
Model Number IPN028446
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history record of batch number 74m19003298 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non conformance reports were originated for the lot in question that can be associated to the complaint reported.The device history review shows that the product was assembled and inspected according to our specifications.Manufacture date: 2019-12-06, expiration date: 2022-12-05.
 
Event or Problem Description
The red connection had a leakage.

Brand Name
PE ADULT-PED WET LF
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11581074
Report Number3004365956-2021-00105
Device Sequence Number4182818
Product Code KDQ
UDI-Device Identifier34026704631279
UDI-Public34026704631279
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2022
Device Model NumberIPN028446
Device Catalogue NumberA-7000-08LF
Device Lot Number74M1900329
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1